MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VAS, HD, AC, 4MM X 30 DEG; NASOPHARYNGOSCOPE (FLEXIBLE OR RIGID)

SMITH & NEPHEW, INC. VAS, HD, AC, 4MM X 30 DEG; NASOPHARYNGOSCOPE (FLEXIBLE OR RIGID)
Catalog Number 72202959
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a shoulder procedure the device was hard to rotate.No patient injuries or delay reported.No back-up device was available.
 
Additional Manufacturer Narrative
Additional information was received indicating that the procedure was successfully completed with the same device and with no patient injuries, therefore, this event was re-evaluated for mdr reporting concluding that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.
 
Event or Problem Description
It was reported that during a shoulder procedure the device was hard to rotate.No patient injuries or delay reported, the procedure was finish successfully with the same device.

Brand Name
VAS, HD, AC, 4MM X 30 DEG
Common Device Name
NASOPHARYNGOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key8439475
Report Number3003604053-2019-00035
Device Sequence Number2818588
Product Code EOB
UDI-Device Identifier00885554018783
UDI-Public00885554018783
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K043395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72202959
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2019
Initial Date Received by Manufacturer 03/08/2019
Supplement Date Received by Manufacturer03/21/2019
Initial Report FDA Received Date03/21/2019
Supplement Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1